Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Yellow fever shot before period, Delay in period

I took a yellow fever shot the moment I was about to get my period and now it is delayed and I feel little dizzy. Is that a common reaction on that vacccinne relatet to menstrual period?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

Vaccine ( Yellow Fever ) has no effects on the menstrual cycle.
Dizziness is seen following any vaccination . A common side effect following any vaccine is mild fever , dizziness , fatigue.
I would suggest you should meet a Gynecologist to look for other issues related to the mentrual cycle .You can also get a urinary pregnancy test done in case if you suspect that .
Thanks and take Care .

Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor